# SDR Y2PA05014

- Difficulty date: September 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- Engine: Ge CF7002D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, JUST AFTER ROTATION, AIRCRAFT ENCOUNTERED A FLOCK OF BIRDS, RESULTING IN FOD TO BOTH ENGINES AND SUBSEQUENT SHUTDOWN OF BOTH ENGINES.  AIRCRAFT HEAVILY DAMAGED.  INVESTIGATION UNDER WAY.  NTSB AND FAA NOTIFIED.  (K)
